# SDR USAA050641

- Difficulty date: May 10, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM STRUCTURE WITH HOLE .25 INCH, HORIZ STAB LOBE T/E BEAM.  DAMAGE TRIMMED AND REPAIR DOUBLER, INSTALLED IAW EA 96571 BOEING 737 SRM 55-10-13.  (M)
